# SDR 95ZZZX634

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4850D
- Make and model: Cessna 182A
- Aircraft serial: 34950
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: C1560030101
- Condition: Failed
- Location: Wing Tank
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL CAP FAILURE, RETAINING TAB, BROKE AFTER LESS THAN ONE HOUR IN SERVICE.  PART RETURNED TO CESSNA FOR INSPECTION.  THIS FAILURE LED TO THE LOSS OF FUEL IN THE TANK DURING FLIGHT.
